Facebook Pixel

Diarrhea and the Pill

By March 28, 2011 - 9:10am
Rate This


I am on othro tri cyclen. I am in the last week of my active pills. I take my pill faithfully at 7am every morning. The last two mornings I have had an episode of diarrhea about three hours after I took the pill. Would this compromise the effectiveness of the pill?

Thanks so much...I love this site! It eases women's worries.

Add a Comment1 Comments

HERWriter Guide

Hi Staci!

No, you are still protected. Thanks for writing!

March 28, 2011 - 12:49pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.